# SDR CALA2019101401749

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 70,403 hours, 14,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: WL767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 4R INOP. RELAMPED 4R EMERGENCY LIGHT PER AMM 33-51-04-960-801,OPS TEST OK
